# SDR FDEA201206202274

- Difficulty date: June 20, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50213
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SEAT TRACK REMOVAL, INSIDE MAIN CABIN BETWEEN STA 1076 AND STA 1180 AT LBL 45.  FASTENER HOLES OBSERVED WITH COUNTERSUNK KNIFE EDGE.  REMOVED AND REPLACED WITH   SEAT TRACK FABRICATED IAW DWG 144N5021, SHT 1, REV A AND INSTALLED IAW DWG 144N5001, SHT 3, REV A.  REPAIR IS CLASSIFIED AS MAJOR.
